MathSciNet Relay Station
MathSciNet bibliographic data
MR1293971 11G25 (14F20 14F30 14F40)
Fontaine, Jean-Marc Le corps des périodes $p$-adiques. (French) [The field of $p$-adic periods] With an appendix by Pierre Colmez. Périodes $p$-adiques (Bures-sur-Yvette, 1988). Astérisque No. 223 (1994), 59–111.
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement